Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.
We can continue our conversation now through text in this reply forum.Please provide more information regarding your question so I can help you in detail.
What is your age?
Do you have associated stuffy nose, sore throat, fever?
Since how long have you been suffering from?
How many hours before had you taken then the last dose of Robitussin?
Waiting for your response.Thanks.
So you should try some self-care measures likeHydrate yourself with Gatorade and warm liquids.You can switch to Lemsip after 8 hours of the last dose of Robitussin.
Do steam inhalation and saline gargles.Betadine oral gargles can be helpful if you have pain in the back of the throat.Start a multivitamin supplement.Also, elevate your head while sleeping.Use a humidifier in your room.Eat a bland diet.Avoid spicy, fried, greasy, cold and fat-rich food, carbonated beverages.Also, you should take rest.Nasal saline spray and nasal irrigation can be helpful.If your symptoms not improve then see your doctor for further evaluation and management.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It’s requested to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
I wish for your good health.